Posted 6/24/2011 5:19 AM (GMT -6)
If you are each or both taking Tylenol every day it's likely you're getting what's they cll "rebound" headaches. This is actually a mild form of withdrawal from the painkillers - that one responds to by taking more painkillers.
You don't say if your girlfriend is also taking Tylenol, but my guess is she is.
re: the initial migraine: orgasm does cause headaches occasionally - almost always in men - and in both men an women, migraine can relate to hormone levels. It's alarming but not dangerous unless it is frequent.
But it sounds all a little intense, what's going on in your relationship. It's very likely that you have become a bit co-dependent for whatever reason. Headaches are the body's feedback that things aren't right. The two of you have been in bed together for a month or so, and not feeling good, right? After the intitial migraine and it's dramatic aftermath, when they found nothing wrong, it sounds like the two of you created yourselves a cocoon - and it's time to spread your wings a little.
You need to break the cycle and clear out your systems - both of you. Stop taking the painkillers any more than three times a week; make sure you are drinking plenty of water and eating lots of fresh foods, not stuff with with high levels of salt, sugar or chemicals/ preservatives. Look at what you eat and how you eat; avoid alcohol and caffeine-rich beverages for a while at least.
You also need fresh air and gentle exercise, and you need to be apart a little bit. Maybe you don't like your job, really; maybe she doesn't like school. These things don't happen for no reason.
If you want to look at what's going on as regards how your headache relates to your wider lifestyle have a look at my free eBook